MAUDE Adverse Event Report: C. R. BARD, INC. BARD URINE METER FOLEY TRAY WITH LUBRI-SIL ALL-SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. BARD URINE METER FOLEY TRAY WITH LUBRI-SIL ALL-SILICONE FOLEY CATHETER; CATHETER, RETENTION TYPE, BALLOON
Model Number 942216
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
This report is for the second foley catheter that was placed and failed.A patient come back into the emergency dept saying his foley that had been placed just fell out.It was a 16 fr urometer style foley and it had a pin hole in the balloon on inspection.Then we placed a new 16 fr foley and sent him home.He came back an hour later saying it fell out again, this one had a big vertical tear in the balloon and would not inflate at all.I saved the packaging because it was still in the trash.Then we placed an 18 fr foley and sent him home again.I saved the packaging too just in case it happens again.

Brand Name
BARD URINE METER FOLEY TRAY WITH LUBRI-SIL ALL-SILICONE FOLEY CATHETER
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key14564138
Report Number14564138
Device Sequence Number5723118
Product Code EZL
UDI-Device Identifier00801741024979
UDI-Public(01)00801741024979(17)230630(10)NGFW2438
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/27/2022
Report Date (Section F) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number942216
Device Catalogue Number942216
Device Lot NumberNGFW2438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer06/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight73 KG
Patient RaceWhite
Date Report Sent to FDA05/27/2022